# SDR CALA2022032100706

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757*
- Aircraft serial: 32815
- Aircraft time: 53,365 hours, 17,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 146N542536
- Condition: Corroded
- Location: Sta1420-1440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CLEANING OF ALC TO INSTALL INSULATION FOUND WEB TO BE CORRODED FROM STA 1420 TO 1440 BETWEEN S27R AND S28R (JSW ISHER V931871) REF AMES NR 142584-0100-0155. REPLACED WEB STA 1420 TO 1440 BETWEEN S27R AND S28R IAW ECRA 536 0-01632 & DOCUMENT #47494FAB01 SEE PARTIAL WORK COMPLETED
